# SDR ASAA0410393

- Difficulty date: September 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND STRINGER 19R CRACKED .250 INCH AT 2 HOLE LOCATIONS.  REMOVED DAMAGED/CRACKED STRINGER, FABRICATED REPAIR PARTS AND INSTALLED. (M)
